# SDR AWXA200201090

- Difficulty date: November 9, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 2,632 hours, 1,022 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Packing
- Part number: NAS161210
- Condition: Damaged
- Location: Zone 190
- Part time: 0 hours, 0 cycles
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

DTW - EMERGENCY LANDING - FLT 0231 - ON DESCENT INTO DTW EN ROUTE FROM PHX ECAM DISPLAYED YELLOW HYDRAULIC RESERVOIR LOW LEVEL, DECLARED EMERGENCY AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE DISCOVERED A HYDRAULIC LEAK WHERE HYDRAULIC LINE CONNECTS TO AUTO-BRAKE SELECTOR VALVE. REMOVED AND REPLACED O-RING PACKING, SERVICED RESERVOIR AND PERFORMED LEAK CHECK, NO LEAKS NOTED.
